# SDR 97FDEA00226

- Difficulty date: April 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- System (JASC): 2612 · Fire Detection
- Part: Sensor
- Part number: 1825280037525
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

TEN MINUTES AFTER TAKEOFF, THE GLARESHIELD FIRE WARNING LIGHTS AND WARNING BELL ACTIVATED WITH NO LIGHTS IN FIRE HANDLES OR LIGHTS ON CARGO SMOKE INDICATOR.  DURING ENGINE AND WHEEL WELL FIRE TEST THE NR 1 ENGINE WOULD NOT TEST, ALL THREE ENGINES TESTED OK DURING FIREWALL TEST.  WITHOUT ANY OTHER INDICATION OF FIRE NR 1 WAS BROUGHT BACK TO IDLE AND LEFT THERE FOR REMAINDER OF FLIGHT.  ADD'L WHEN THE FIRE WARNING BELL WAS 1ST SILENCED THE GLARESHIELD FIRE WARN LIGHTS WENT OUT AND NEVER RE-ILLUM.  ALL ENGINE INSTRUMENTS APPEARED NORMAL THROUGHOUT FLIGHT.  FOUND ENG FIRE SENSOR INOP.  REPLACED ENGINE FIRE LOOP SENSOR, RAN ENGINE AT POWER, SYSTEM TEST GOOD.
